# SDR AALA202201130690

- Difficulty date: December 15, 2021
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737*
- Aircraft serial: 31085
- Aircraft time: 36,185 hours, 14,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 147A85408
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CORROSION FOUND IN RIGHT CREASE ANGLE LOCATED BETWEEN 990 - 995 RIGHT BUTT LINE 60. REMOVED AND REPLACED CORRODED ANGLE WITH SERVICEABLE ANGLE OF SAME PART NUMBER PER SRM 51-40-02.
